Ukrainian Mathematical Journal

, Volume 38, Issue 3, pp 324–326 | Cite as

Group algebras with polycyclic multiplicative group

  • A. A. Bovdi
  • I. I. Khripta
Brief Communications


Group Algebra Multiplicative Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Bovdi and I. I. Khripta, “Group algebras of periodic groups with solvable multiplicative group,” Mat. Zametki,22, No. 3, 421–432 (1977).Google Scholar
  2. 2.
    A. A. Bovdi, Group Rings [in Russian], Uzhgorod Univ. (1974).Google Scholar
  3. 3.
    C. Lanski, “The group units of a simple ring. I,” J. Algebra,15, 554–569 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • A. A. Bovdi
    • 1
  • I. I. Khripta
    • 1
  1. 1.Drogobych Pedagogic InstituteUzhgorod UniversityUkraine

Personalised recommendations